Title: Les mucosités infectieuses chez les patients cancéreux
Authors: Snoeck, Robert ×
Meunier, F #
Issue Date: 1988
Series Title: Louvain médical vol:107 pages:133-139
ISSN: 0024-6956
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Laboratory of Virology and Chemotherapy (Rega Institute)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.